# SDR DLM88060847

- Difficulty date: October 13, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 47,430 hours, 38,142 cycles
- Engine: Pwa JT8D219
- Engine time: 37,670 hours, 28,585 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Apu Gen
- Part time: 37,670 hours, 28,585 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

DURING THE PREFLT RUN OF SHIP 921, THE APU GENERATOR KICKED Z OFF LINE.  FOUND AFTER LOOKING INTO THE PROBLEM, WAS 2 OF THE MAIN GENERATOR FEEDER CABLES AFT OF THE P DOME (AFT) WERE DAMAGED WHERE THEY RUN THROUGH A CLAMP.  THIS LOOKS AS IF IT WAS CAUSED BY THE RUBBER BEING WORN ON THE CLAMP CAUSING THE METAL TO CONTACT THE CABLES AND CUTTING THROUGH THE INSULATION.  REPLACED FEEDER CABLES FROM FRONT TERMINAL BLOCK AT STA FS 160IN E/E COMP TO AFT CARGO COMPARTMENT 2FT FWD OF PDOME.  ROUTE WIRES TO 53-282 AND TERMINATED.  COMPLETED INSP OF APU, OPS NORMAL.  REMOVED MCO AND PLACARD.
